It has been almost two weeks since I withdrawn from zyprexa and it looks like it is getting worse everyday. I have used this medication for 1.5 months and my highest dosage was 10 mg that I took for 7 days. Im feeling very weird, not alert or not conscious at all. It feels like Im some kinda zombie without emotions. I can´t even sleep well at night, Im a sleep but awake at the same time. I get panic attacks because Im scared I will be like this forever. I can´t enjoy anything the only thing I want is to get cured, but my psychiatrist doesn´t believe me she says it has nothing to do with zyprexa. I feel like my brain has been damaged since Im oblivious. And I suffer from a dry mouth all the time no matter how much I drink. Can someone please tell me if this will go away and when will it all go away, and what can I do to accelerate the process. I don't even know why they prescripted me this drug, probably because I had an appointment with a psychiatrist and she thought I was suspicious and depressed.
What's your diagnosis? Severe depression can certainly make you feel like a zombie. The side effects might last for a while--I think it took a few weeks after stopping Wellbutrin to get rid of my dry mouth, but I'm not sure what the time frame would be for zyprexa. You should ask your psychiatrist (calmly) why she prescribed zyprexa for you in the first place. Explain that you just don't understand, and that you'd like more information. If she won't explain, get a different psychiatrist. You are also legally entitled to get a copy of your records, although you may have to pay a processing fee. Has she suggested any new meds?
Thanks for your response ! Basicically there was no clear diagnosis, they thought I was going to be psychotic while I wasn't. But they said zyprexa can be an antidepressant as well. I never had this zombie feeling though, so it can't be the depression since it all started when they upped my dosage to 10 mg. Now with the withdrawal these symptoms didn't go away and my brain isn't functioning properly. The most irritating thing is that my psychiatrists keep denying that it has something to do with zyprexa. I guess it's their protocol to withold information because there are so many other people facing similar withdrawal symptoms. I am still desperatelly waiting it will go away, but I don't know how I speed up the healing process, if I am ever going to be healed. She suggested new medicine, like other atypical antipsychotics and she also offered me antidpressants which I refused. Because I would be stupid to trust them again.
I know how frustrating some psychiatrists can be. Please don't let one bad experience keep you from getting help from a different one if you need it. The first one I saw was really heavy handed, and I felt like he was just trying to shove more meds down my throat for no reason. Because of that, I waited a long time before going to someone else even though I knew I needed it. By the time I did go, I was in the middle of a horrible depressive episode, and it was absolutely miserable.
Why did you go into the doctor's initially? Was it a psychiatrist or a GP who prescribed the meds? You don't generally want to go to a GP for psych meds, because they're usually not so up on what ones work, side effects, and how to choose the right ones. That's not to knock GPs, but the good ones know when they don't know enough, and refer you to a specialist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.